Advertisement

Which medications can cause diarrhea?

Some medications may cause diarrhea as a side effect. Here are some of the most common:
  • Anti-inflammatory medications, such as ibuprofen or naproxen
  • Arthritis medications
  • Antibiotics
  • Blood pressure medications
  • Heart medications
  • Anticancer medications

If you've recently started taking a medication and are experiencing diarrhea, call your doctor or pharmacist for advice.

Continue Learning about Diarrhea

Coping with Traveler’s Diarrhea
Coping with Traveler’s Diarrhea
In 1984 Parker Bros. launched an Atari game that offered a new set of thrills: It was a treasure-hunting, puzzle-solving adventure called Montezuma's ...
Read More
What is chronic functional diarrhea?
William B. Salt II., MDWilliam B. Salt II., MD
A functional gastrointestinal disorder in which diarrhea is the predominant symptom is called chroni...
More Answers
What is chronic diarrhea?
Patsy CatsosPatsy Catsos
Chronic diarrhea is frequent, loose, watery stools lasting at least four weeks. Diarrhea that lasts ...
More Answers
Are There Side Effects to Having a Gallbladder Removed?
Are There Side Effects to Having a Gallbladder Removed?

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.